Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 20, 2014, 2:18 PM PDT for Lander County, Nevada. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2014, 2:18 PM PDT (21:18 UTC)
- Expired
- Jul 20, 2014, 3:00 PM PDT
- In force
- 42 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Lander County, NV
The radar
The Elko radar (KLRX), 83 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2297 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588 WUUS55 KLKN 202118 SVRLKN NVC015-202200- /O.NEW.KLKN.SV.W.0003.140720T2118Z-140720T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 218 PM PDT SUN JUL 20 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HIGHWAY 305 IN ANTELOPE VALLEY... * UNTIL 300 PM PDT * AT 218 PM PDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED 8 MILES SOUTH OF ANTELOPE VALLEY...OR 30 MILES WEST OF GRASS VALLEY...AND MOVING NORTH AT 15 MPH. THIS IS A POTENTIALLY DANGEROUS STORM CAPABLE OF BLOWING VEHICLES OFF THE ROAD AND DAMAGING BUILDINGS. && LAT...LON 4019 11740 4025 11709 3987 11701 3983 11724 TIME...MOT...LOC 2116Z 166DEG 13KT 3994 11715 $$ BB
1 follow-up statement
180 WWUS55 KLKN 202157 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 257 PM PDT SUN JUL 20 2014 NVC015-202207- /O.EXP.KLKN.SV.W.0003.000000T0000Z-140720T2200Z/ LANDER NV- 257 PM PDT SUN JUL 20 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANDER COUNTY WILL EXPIRE AT 300 PM PDT... THE STORM HAS WEAKENED BELOW SEVERE LIMITS. SOME GUSTY WINDS WILL STILL BE AROUND FOR A WHILE ALONG HIGHWAY 305. DRIVE WITH CARE. && LAT...LON 4019 11740 4025 11709 3987 11701 3983 11724 TIME...MOT...LOC 2157Z 166DEG 13KT 4008 11720 $$ BB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:02 PM PDT, 16 minutes earlier.
Area forecast discussion, Jul 20, 2:02 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 202 PM PDT SUN JUL 20 2014 .SYNOPSIS...SHOWERS AND THUNDERSTORMS CONTINUE OVER CENTRAL NEVADA TODAY...AND FINALLY EXPAND INTO NORTHERN NEVADA WHERE MODERATE TO LOCALLY HEAVY RAINS ARE POSSIBLE. STORM ACTIVITY CONTINUES ON MONDAY OVER MOST OF NORTHERN AND CENTRAL NEVADA...THEN IS CONFINED TO NORTHWESTERN NEVADA ON TUESDAY. WINDS ALSO INCREASE TUESDAY INTO THE MIDDLE OF THE WEEK AS DRIER CONDITIONS SET UP. && .SHORT TERM...TODAY THROUGH TUESDAY NIGHT. MAIN CONCERNS FOR THE SHORT TERM PERIOD WILL BE THE THREAT FOR STRONG TO PERHAPS ISOLATED SEVERE WEATHER TODAY AND MONDAY. SUNDAY...MODEST SHORTWAVE WILL TRAVERSE FROM CENTRAL NEVADA THROUGH NORTHERN NEVADA TODAY. THIS WILL ALLOW FOR MID LEVEL FLOW TO INCREASE...COMBINED WITH SUFFICIENT MOISTURE ALREADY IN PLACE. THIS WILL ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. FORECAST INSTABILITY IS MODEST...WITH CAPE OF 500 TO 1000 J/KG QUITE POSSIBLE LATER THIS AFTERNOON...AND LIS -2 TO -5. GIVEN ABOVE INGREDIENTS AND INVERTED V SOUNDINGS...LOCALLY STRONG TO SEVERE GUSTS WILL BE POSSIBLE ALONG WITH SMALL HAIL AND BRIEF HEAVY RAIN. THUNDERSTORM COVERAGE WILL INCREASE THROUGH THE AFTERNOON AND SPREAD NORTH VIA NAM/HRRR GUIDANCE. IF THE HRRR/GFS ARE CORRECT...A DECENT CONVECTIVE COMPLEX WILL SHIFT INTO NORTHERN ELKO COUNTY AND EASTERN HUMBOLDT...PROVIDING SOME BENEFICIAL RAINS. STORMS THIS EVENING COULD PERSIST INTO THE OVERNIGHT...ESPECIALLY ACROSS NORTHERN NEVADA WHERE A MODEST SHORTWAVE WILL BE PRESENT. MONDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE A THREAT WITH INCREASING MID/UPPER LEVEL FLOW. NORTHERN NEVADA WILL ALSO BE IN A FAVORABLE LEFT EXIT REGION OF A MODEST 40-60 KNOT JET. THIS WILL AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. SOME STRONGER STORMS COULD DEVELOP TOMORROW...BUT THERE COULD BE LIMITING FACTORS THAT WILL BE HARD TO PINPOINT UNTIL TOMORROW MORNING. LEFTOVER CLOUD DEBRIS COULD INHIBIT INSTABILITY AND ANY MODEST/STRONG LARGE SCALE ASCENT MAY BE ABSENT. ALTHOUGH TERRAIN CIRCULATIONS WILL HELP CONVECTION DEVELOP...BETTER LARGE SCALE ASCENT MAY KEEP IT MORE A MARGINAL/ISOLATED THREAT FOR STRONG...OR PERHAPS A SERVER STORM OR TWO. THIS WILL BE MONITORED OVER THE NEXT 24 HOURS. TUESDAY...DRIER AIR WILL WORK INTO CENTRAL AND EASTERN NEVADA...BUT A CHANCE FOR CONVECTION WILL STILL BE POSSIBLE IN THE WESTERN PORTION OF THE CWA. JRM .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS HAVE BEEN BEHAVING THEMSELVES FOR SEVERAL CYCLES AND AGREE THAT THE LONG TERM WILL BE DRY. FIRST PERIOD TUESDAY NIGHT HAS THE HIGHEST POPS...BUT LESS THAN 15%...IN NORTHERN NEVADA. WINDS REMAIN RATHER ANEMIC BUT PICK UP TOWARD THE END OF THE PERIOD. HUMIDITY REALLY DROPS AS THE MONSOON CEASES. HENCE...SUN AND INCREASING HEAT AGAIN. && .AVIATION...THUNDERSTORMS WILL AFFECT ALL TAF SITES THROUGH 03Z MONDAY. AND THEN VICINITY SHOWERS MAY LINGER THROUGH ABOUT 06Z MONDAY. WINDS WILL BE GENERALLY SOUTHERLY BETWEEN 10 AND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT KELY AND KTPH THROUGH 03Z THEN TAPER OFF. AT KWMC AND KEKO GENERALLY VARIABLE LESS THAN 10 KNOTS. THUNDERSTORM AND VIRGA WINDS GUSTS AT ALL SITES TO NEAR 45 KNOTS. SOME STORMS NEAR KELY AND KTPH COULD PRODUCE BRIEF HEAVY RAIN. DIMINISHING ACTIVITY AND WINDS OVER NIGHT. ANOTHER ROUND OF SIMILAR WEATHER AFTER 18Z MONDAY THROUGH 00Z TUESDAY. && .FIRE WEATHER...FIRE WEATHER CONCERNS ARE MINIMAL IN THE SHORT TERM AS ABUNDANT MOISTURE WILL RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. ALREADY THIS MORNING...KELY HAD 0.09 INCHES OF RAIN IN A VERY SHORT AMOUNT OF TIME. EXPECT THESE TRENDS TO CONTINUE WITH LAL OF 4 ACROSS MAJORITY OF NORTHERN AND CENTRAL NEVADA TODAY. STORMS WILL DISSIPATE IN CENTRAL NEVADA AROUND SUNSET...BUT MAY PERSIST THROUGH THE OVERNIGHT IN NORTHERN NEVADA. THIS IS DUE TO A PASSING SHORTWAVE...WHICH WILL AID IN LIFT FOR THUNDERSTORMS. TUESDAY WILL BE MORE OF THE SAME...BUT CONCERNED ABOUT INCREASING STORM MOTIONS. STORM MOTIONS MAY BE QUITE HIGH...WHICH COULD LIMIT THE AMOUNT OF WETTING RAINS AND ALLOW FOR A FEW MORE DRY STRIKES. AT THIS TIME...CONFIDENCE IS TOO LOW TO ISSUE ANY FIRE WEATHER HEADLINES. TRENDS WILL BE MONITORED. WEDNESDAY WILL BE MORE OF THE SAME...BUT LALS WILL BE LOWER AND STORM COVERAGE WILL BE CONFINED TO WESTERN AND NORTHWESTERN NEVADA. BY THIS WEEKEND DRY SOUTHWESTERLY FLOW WILL DOMINATE THE REGION. CONDITIONS NEXT WEEK ARE FORECAST TO BE VERY DRY WITH GUSTY WINDS. AT THIS TIME NO FIRE WEATHER HEADLINES ARE ANTICIPATED AS WINDS WILL BE UNDER THE CRITICAL FIRE WEATHER THRESHOLD. && .LKN WATCHES/WARNINGS/ADVISORIES...NONE. && 94/98/98/94
Hazardous weather outlook, Jul 20, 12:04 PM PDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 1204 PM PDT SUN JUL 20 2014 NVZ030-031-033-034-036-038-039-211915- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- 1204 PM PDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AND WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. ANY STORM WILL BE CAPABLE OF BRIEF HEAVY RAIN...SMALL HAIL...FREQUENT DANGEROUS LIGHTNING...AND GUSTY WINDS. SOME OF THE STRONGER STORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING LOCALLY SEVERE WIND GUSTS. STORMS WILL WEAKEN AFTER SUNSET...BUT ISOLATED SHOWERS AND THUNDERSTORMS MAY PERSIST THROUGH THE OVERNIGHT IN FAR NORTHERN NEVADA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP ACROSS NORTHERN NEVADA ON MONDAY. THERE IS THE POSSIBILITY OF SOME OF THE STORMS BECOMING STRONG AND ISOLATED SEVERE WEATHER IS NOT OUT OF THE QUESTION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-037-040-041-211915- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 1204 PM PDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AND WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. ANY STORM WILL BE CAPABLE OF BRIEF HEAVY RAIN...SMALL HAIL...FREQUENT DANGEROUS LIGHTNING...AND GUSTY WINDS. IF THREATENING WEATHER APPROACHES...SEEK SHELTER UNTIL THE STORMS HAVE PASSED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ON MONDAY AND PERSIST THROUGH THE AFTERNOON HOURS. THESE STORMS COULD PRODUCE GUSTY OUTFLOW WINDS...BRIEF HEAVY RAIN...SMALL HAIL...AND FREQUENT DANGEROUS LIGHTNING. STORMS WILL DISSIPATE AROUND SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. 94
In the hours before
Special weather statement, Jul 20, 12:57 PM PDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1257 PM PDT SUN JUL 20 2014 NVZ037-202045- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 1257 PM PDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LANDER COUNTY UNTIL 145 PM PDT... AT 1254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF KINGSTON...MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DIME SIZE HAIL. * LOCATIONS IMPACTED INCLUDE... AUSTIN... STATE ROUTES 722 AND 305... US HIGHWAY 50... JUST TO THE EAST OF RAILROAD PASS... && LAT...LON 3960 11732 3951 11705 3922 11723 3928 11744 TIME...MOT...LOC 1956Z 201DEG 15KT 3934 11729 BB
Special weather statement, Jul 20, 1:02 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 102 PM PDT SUN JUL 20 2014 NVZ036-037-202045- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 102 PM PDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 145 PM PDT... AT 100 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF GARDEN PASS...MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... HORSE CREEK VALLEY AND THE CORTEZ MOUNTAINS... && LAT...LON 4032 11651 4033 11619 3993 11620 3992 11644 TIME...MOT...LOC 2000Z 177DEG 15KT 4001 11632 BB
Special weather statement, Jul 20, 1:35 PM PDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 135 PM PDT SUN JUL 20 2014 NVZ038-202100- SOUTHWEST ELKO COUNTY NV- 135 PM PDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 200 PM PDT... AT 133 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES SOUTHEAST OF PINE VALLEY...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN ELKO COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4041 11607 4037 11575 4013 11583 4014 11600 TIME...MOT...LOC 2034Z 185DEG 18KT 4020 11593 JRM
Special weather statement, Jul 20, 1:43 PM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
143 PM PDT SUN JUL 20 2014
NVZ035-202130-
WHITE PINE COUNTY NV-
143 PM PDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE PINE COUNTY UNTIL
230 PM PDT/330 PM MDT/...
AT 141 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF PARTOUN...OR 32 MILES EAST OF
SCHELLBOURNE...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN WHITE PINE COUNTY...
RURAL NORTHEASTERN WHITE PINE COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3953 11408 3958 11421 3997 11427 3998 11404
3955 11404
TIME...MOT...LOC 2043Z 181DEG 16KT 3967 11409
JRMSpecial weather statement, Jul 20, 1:57 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
157 PM PDT SUN JUL 20 2014
NVZ037-202145-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
157 PM PDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 245
PM PDT...
AT 154 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF NEW PASS SUMMIT...MOVING
NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND DIME SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE...
ANTELOPE VALLEY AND HIGHWAY 305 NORTH TO ABOUT COTTONWOOD RANCH...
&&
LAT...LON 4005 11729 4006 11728 4006 11715 4007 11714
4007 11709 3961 11713 3961 11737 4005 11742
TIME...MOT...LOC 2055Z 179DEG 18KT 3970 11725
BBSpecial weather statement, Jul 20, 2:05 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 205 PM PDT SUN JUL 20 2014 NVZ036-202145- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 205 PM PDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA COUNTY UNTIL 245 PM PDT... AT 200 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF PINE VALLEY...MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DIME SIZE HAIL. * LOCATIONS IMPACTED INCLUDE... PALISADE... BEOWAWE... EMIGRANT PASS ON INTERSTATE 80... && LAT...LON 4068 11651 4074 11620 4034 11612 4030 11635 TIME...MOT...LOC 2102Z 167DEG 15KT 4041 11626 BB
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:32 AM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 20, 12:53 PM PDT | Special Weather Statement | LKN | Eureka | 37 min |
| Jul 20, 12:57 PM PDT | Special Weather Statement | LKN | 48 min | |
| Jul 20, 1:02 PM PDT | Special Weather Statement | LKN | Eureka | 43 min |
| Jul 20, 1:35 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Jul 20, 1:43 PM PDT | Special Weather Statement | LKN | 47 min | |
| Jul 20, 1:57 PM PDT | Special Weather Statement | LKN | Lander | 48 min |
| Jul 20, 2:05 PM PDT | Special Weather Statement | LKN | 40 min | |
| Jul 20, 2:23 PM PDT | Special Weather Statement | LKN | 22 min | |
| Jul 20, 2:44 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 46 min |
| Jul 20, 3:15 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 20, 3:23 PM PDT | Special Weather Statement | LKN | Elko | 22 min |
| Jul 20, 3:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Jul 20, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt, Lander | 42 min |
| Jul 20, 4:35 PM PDT | Dust Storm Warning | LKN | Humboldt | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.